MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE
Model Number M00565090
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a wallflex colonic stent was to be implanted to the colon to treat a 5cm obstruction caused by cancer during an intestinal stenting via digital subtraction angiography (dsa) procedure performed on (b)(6) 2025.The anatomy of the patient was tortuous.During procedure, when the mark point of the stent was deployed halfway, the stent suddenly advanced into the body of the patient, specifically into the intestinal lumen, crossing the stenotic lesion.Reportedly, slight resistance was encountered during the deployment.Due to this event, the procedure was not completed.The stent was then removed using biopsy forceps via colonoscopy.On (b)(6) 2026, another wallflex stent was successfully implanted.There was no other patient complications reported as a result of the procedure.
 
Additional Manufacturer Narrative
Block e1: initial reporter address: (b)(6) reported here as the address exceeded character limit for the designated field.Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.Imdrf impact code f1001 captures the reportable event of cancelled/rescheduled - post sedation/sedation unknown.Imdrf impact code f2301 captures the reportable event of the additional device required (forceps) to remove the stent.

Brand Name
WALLFLEX? COLONIC
Common Device Name
STENT, COLONIC, METALIC, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24218363
Report Number3005099803-2026-00362
Device Sequence Number9366319
Product Code MQR
UDI-Device Identifier08714729456568
UDI-Public(01)08714729456568(17)270814(10)37207046
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00565090
Device Catalogue NumberM00565090
Device Lot Number0037207046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date07/01/2026
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight158 LB